MathSciNet Relay Station
MathSciNet bibliographic data
MR2560042 37C45 (28A78)
Feng, De-Jun; Hu, Huyi Dimension theory of iterated function systems. Comm. Pure Appl. Math. 62 (2009), no. 11, 1435–1500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement